# SDR FDEA201203271129

- Difficulty date: March 27, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N83225
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREASE BEAM WEB BETWEEN BS 1300 TO 1320 WITH FASTENER HOLES   ELONGATED AT SOME PLACES AFTER REMOVAL.  R & R IAW SRM 51-40-02 REV 105 AND DWG 146N8322 SHT 1, REV F.  REPAIR IS CLASSIFIED AS MAJOR.
